# SDR DALA13064320915

- Difficulty date: November 24, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 67,794 hours, 52,425 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND AFT DOOR EMERGENCY EXIT MECHANISM ARM SPRING BROKEN. REPLACED SPRING IAW MM 53-53.
